MathSciNet Relay Station
MathSciNet bibliographic data
MR2057540 37L99 (35B41 35K57 37C29 37L30)
Fiedler, Bernold; Rocha, Carlos; Wolfrum, Matthias Heteroclinic orbits between rotating waves of semilinear parabolic equations on the circle. J. Differential Equations 201 (2004), no. 1, 99–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement